Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A $4$-dimensional Kleinian group
HTML articles powered by AMS MathViewer

by B. H. Bowditch and G. Mess PDF
Trans. Amer. Math. Soc. 344 (1994), 391-405 Request permission

Abstract:

We give an example of a 4-dimensional Kleinian group which is finitely generated but not finitely presented, and is a subgroup of a cocompact Kleinian group.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 344 (1994), 391-405
  • MSC: Primary 57S30; Secondary 20H10, 30F40, 57M50
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1240944-6
  • MathSciNet review: 1240944